I have been taking citalopram for a month now for my anxiety. I started on 10mg the first two weeks and now I'm on 20mg. The first two days were okay but by the third day I started getting super tired and had to take a nap just to get by with the rest of the day. I also feel really unmotivated to do anything even stuff I love to do like going out with my friends like it just doesn't seem fun anymore. I also feel like my brain is foggy like I'm kinda out of it like the feeling you get when you over sleep even if I didn't sleep too much. What can I do about this?
This is very typical. Also you might want to change the time you take it. If you take it in am switch to before bed or visa versa. It takes about 6 weeks to 8 weeks to adjust the med. also 10mg could have been more than enough for you. I found celexa helped and worked for me very well. Tho in the beginning I did suffer from some side effects. But it helped me with me OCD anxiety and depression. See how you feel in 3 weeks. Change the time you take it. Lower dose of you feel same. Than call you doctor after 2 months and you still feel same. Good luck to you.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How does Citalopram Hydrobromide vs.Alprazolam for anxiety/panic attacks? immediate affects/results?
Posted 27 Jan 2010 • 2 answers
Posted 10 Nov 2010 • 1 answer
Posted 9 Dec 2010 • 6 answers
Posted 7 Oct 2012 • 4 answers
Posted 19 Mar 2016 • 3 answers